Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking AKT3. Got pregnant. Continue taking tablets?

hi , i hav abdominal koch and i have been taking AKT4 for 4 months now on AKT 3 from past one month , also iam pregnent now 4 weaks. plz suggent me should i continue the tablets or shall i stop taking it? is there any side effects plz suggernt me , its beings 3 years we go married and we wer trying to hav baby from past 8months .......
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi I am Dr.kadhir,

Tuberculosis in pregnancy could be life threatening to the mother and the baby if untreated. Treatment supervision and compliance to the drug therapy are the key for successful treatment.

AKT 3 contains isoniazid, rifampicin & ethambutol. Both AKT4 [ also contains pyrazinamide] & AKT3 are safe in pregnancy. I can reassure you that they are not associated with any side effects in babies growth.

Close monitoring of liver function is must during the treatment. Pyridoxine should be taken along with AKT 3 in all pregnant women, so see that it is in your prescription.

Most important is good diet, regular treatment, follow up.

Thank you for the consultation in health care magic.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor